Lattice action forms stable under renormalization

D. Horn*, Cosmas K. Zachos

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We review the role of the generalized Gaussian solution to the Migdal-Kadanoff renormalization group for SU(N) lattice gauge theories, and point out that it can be continued down to very low values of the inverse coupling. We thus explain the long-distance stable line of actions observed in numerical investigations of SU(2), and propose a simple SU(3) mixed action which should exhibit improved scaling behavior.

Original languageEnglish
Pages (from-to)1202-1206
Number of pages5
JournalPhysical Review D
Issue number6
StatePublished - 1984


Dive into the research topics of 'Lattice action forms stable under renormalization'. Together they form a unique fingerprint.

Cite this